MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. TUBE CEV649-5B DIA 5MM 350MM; MICROFRANCE INSTRUMENTS

INTEGRA MICROFRANCE S.A.S. TUBE CEV649-5B DIA 5MM 350MM; MICROFRANCE INSTRUMENTS
Catalog Number CEV649-5B
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
This is 1of 3 reports and is related to mfg number 3003249645-2026-00007: a facility reported that a burn occurred on a patient during a laparoscopic repair of abdominal wall hernia associated with an umbilical hernia, with mesh placement, involving the tube cev649-5b dia 5mm 350mm (cev649-5b).The patient sustained a superficial burn, which has resulted in a small burn scar.The healthcare facility provided local care and monitoring of the patient, and the medical device was quarantined.There was no report of an increase in surgical time.
 
Additional Manufacturer Narrative
The tube cev649-5b dia 5mm 350mm (cev649-5b) was returned for an evaluation.The device history record (dhr) could not be reviewed because no data was available corresponding to the year of manufacture, 2009.Failure analysis: the investigation findings noted that the complaint concerns the assembly of three parts: the cev10395r handle, batch 09-03, manufactured in 2003 (b)(4); the cev649-5b tube, batch 091102 (b)(4), manufactured in 2009; and the cev625-1 insert, batch 11-04 (b)(4), manufactured in 2004.These three instruments are old.The tube was repaired by an external service provider.During this repair, the metal surface was matted, whereas our internal process normally involves brushing.To prevent any damage to the markings during the repair, the service provider covered them; this practice does not meet integra standards.Upon its return, the tube underwent our electrical testing and passed the test.The handle shows no damage; it was repaired by an external provider because it bears a non-imf marking.The insert exhibited some twisting, but this is unrelated to the initial reported issue and does not affect the current claim.Root cause analysis: despite their age, the instruments showed no damage related to the user's reported problem.Inspections revealed no anomalies that could have contributed to the reported incident.Since the instruments were not directly implicated, the burn was caused by user error: the instrument was powered on during handling, and the metal part of the tube came into contact with the patient's abdomen, resulting in the observed burn.The insert exhibits slight twisting: this deformation is consistent with the mechanical stresses that can occur during cleaning cycles or when stored in contact with other instruments.No correlation was found between this twisting and the initial problem reported in the complaint.Integra microfrance (imf) recommends repairs within its factory and cannot guarantee the services provided by an external service provider.

Brand Name
TUBE CEV649-5B DIA 5MM 350MM
Common Device Name
MICROFRANCE INSTRUMENTS
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24661775
Report Number3003249645-2026-00006
Device Sequence Number9198280
Product Code GEI
UDI-Device Identifier10381780094876
UDI-Public10381780094876
Combination Product (Y/N)N
PMA/510(K) Number
K993655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV649-5B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown